# SDR QXEA200603348

- Difficulty date: December 28, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 13,038 hours, 13,071 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Diaphragm
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 - ON THE OUTBOARD SIDE OF THE LEFT NACELLE THE DIAPHRAM ABOVE THE NR 3 FLAP TRACK IS CRACKED IN THE RADIUS.  REPAIRED IAW DHC-8-400 SRM 51-40-07, 51-40-15, 51-42-05 AND RD 8/4-54-155.
